# SDR ASM2002F00000

- Difficulty date: May 18, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Engine: Pwa JT8D*
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Computer
- Part number: LG80E1
- Part serial: D1800
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,245 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF LOW ACCELERATION IN ENGINE NUMBER TWO AND THE THROAT EPR NR 2 WAS OUT OF SERVICE.  THE EPR TX ASSY NUMBER TWO WAS REPLACED IAW MM.
